Volume 1 (1997)

Download this article
For printing
Recent Issues

Volume 25
Issue 6, 2713–3256
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Canonical decompositions of 3–manifolds

Walter D Neumann and Gadde A Swarup

Geometry & Topology 1 (1997) 21–40

DOI: 10.2140/gt.1997.1.21

Forward citations
N Broaddus, Noncyclic Covers of Knot Complements, Geometriae Dedicata 111 (2005) 211
S Maillot, Some open 3–manifolds and 3–orbifolds without locally finite canonical decompositions, Algebraic & Geometric Topology 8 (2008) 1795
S Maillot, Some open 3–manifolds and 3–orbifolds without locally finite canonical decompositions, Algebraic & Geometric Topology 8 (2008) 1794
A Mijatović, Triangulations of fibre-free Haken 3-manifolds, Pacific Journal of Mathematics 219 (2005) 139
W D Neumann, J Wahl, Complete intersection singularities of splice type as universal abelian covers, Geometry & Topology 9 (2005) 699
P Scott, G A Swarup, Splittings of groups and intersection numbers, Geometry & Topology 4 (2000) 179
H Wilton, Residually free 3–manifolds, Algebraic & Geometric Topology 8 (2008) 2031